Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30174
On Positive Definite Solutions of Quaternionic Matrix Equations

Authors: Minghui Wang

Abstract:

The real representation of the quaternionic matrix is definited and studied. The relations between the positive (semi)define quaternionic matrix and its real representation matrix are presented. By means of the real representation, the relation between the positive (semi)definite solutions of quaternionic matrix equations and those of corresponding real matrix equations is established.

Keywords: Matrix equation, Quaternionic matrix, Real representation, positive (semi)definite solutions.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1332150

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1017

References:


[1] D. Finkelstein , J. Jauch , S. Schiminovich and D. Speiser, Foundations of quaternion quantum mechanics, J. Math. Phys., vol. 3, 1962, pp.207-231.
[2] S. Adler, Quaternionic quantum field theory Commun. Math. Phys., vol. 104, 1986, pp. 611-623.
[3] S. Adler, Quaternionic Quantum Mechanics and Quantum Fields, New York: Oxford University Press, 1995.
[4] J. Jiang, An algorithm for quaternionic linear equations in quaternionic quantum theory, J. Math. Phys., vol. 45, 2004, pp.4218-4228.
[5] J. Jiang, Cramer ruler for quaternionic linear equations in quaternionic quantum theory, Rep. Math. Phys., vol. 57, 2006, pp. 463-467.
[6] J. Jiang, Algebraic algorithms for least squares problem in quaternionic quantum theory, Comput. Phys. Commun., vol. 176, 2007, pp. 481-485.
[7] J. Jiang, Real representiations of quaternion matrices and quaternion matrix equations, Acta Mathematica Scientia, vol. 26A, 2006, pp. 578- 584.
[8] M. Wang, M. Wei and Y. Feng, An iterative algorithm for least squares problem in quaternionic quantum theory, Comput. Phys. Commun., vol. 179, 2008, pp. 203-207.